by chippery (13 Posts), Thu Jul 23, 2009 11:48 pm
Caryn, I completely didn't see your question. Sorry for the late response. The dose I'm on now is Labetalol(sp?) 300mg/3xdaily. The pressures swing so much that we don't want to raise the dose, or it could hit too low. It is creeping at a steady pace, however it's more the bottom number that's creeping than the top. Right now I'm averaging 130/90 on the meds, so I can't complain.
I do have a question for ya'll though. I'm not getting the trademark pounding headaches that I was getting earlier in the pregnancy. But I have been getting the head pressure, behind the eyes, back to the upper ears for many weeks. I've never seen flashes of light or the other things that are mentioned on here. However over the last couple of days, I'm getting a "jumpy" feeling in my eyes - kind of like if you are looking at too many things for too long that your eyes get overworked. It doesn't hurt, but I noticed it during driving yesterday for sure. Would you wait to talk to the doctor on Monday about it, or give the on-call dr. a ring? (Or could this just be normal pregnancy,which I try not to assume w/ PE)